Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 36, NWS Paducah, KY

April 25, 20115 counties in Missouri; 14 counties in Illinois; 5 counties in Kentucky

NWS Paducah, KY issued this flash flood warning at Apr 25, 2011, 6:46 PM CDT for 5 counties in Missouri; 14 counties in Illinois; 5 counties in Kentucky. It was in force for 6 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 6:46 PM CDT (23:46 UTC)
Expired
Apr 26, 2011, 12:45 AM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None
All 24 counties

Alexander County, IL, Franklin County, IL, Hamilton County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wayne County, IL, Williamson County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, McCracken County, KY, Bollinger County, MO, Cape Girardeau County, MO, Mississippi County, MO, New Madrid County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 57 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:00 PM CDTFLASH FLOOD1 N Delta, MOALONG HIGHWAY 244 ROAD BECOMING INNUNDATED WITH WATER OVER ROAD. DITCHES FULL WITH SOME OVERFLOWING.
Apr 25, 7:25 PM CDTFLASH FLOODJackson, MOSTREETS FLOODING IN TOWN
Apr 25, 8:10 PM CDTFLASH FLOODCambria, ILNUMEROUS REPORTS OF WATER OVER ROAD ALONG CAMBRIA ROAD.
Apr 25, 9:08 PM CDTHEAVY RAIN 0Ne Cape Girardeau, MOMEASURED 2.55 INCHES OF RAINFALL JUST NORTHEAST OF CAPE GIRARDEAU IN THE LAST 90 MINUTES. STORM TOTAL RAINFALL SINCE THURSDAY EVENING 12.82 INCHES. STORM TOTAL RAINFALL SINCE FRIDAY AT BLOMEYER MO SOUTH OF DUTCHTOWN ON HIGHWAY 25 16.1 INCHES AND 14.1 INCHES AT
Apr 25, 10:00 PM CDTHEAVY RAIN 0Jackson, MO9.0 INCHES AS OF 930 PM
Apr 25, 10:00 PM CDTHEAVY RAIN 0Mount Vernon, IL4.75 INCHES AS OF 1000 PM
Apr 25, 10:00 PM CDTHEAVY RAIN 0New Madrid, MO7.3 INCHES AS OF 525 PM
Apr 25, 10:00 PM CDTHEAVY RAIN 0Sikeston, MO8.75 INCHES AS OF 930 PM
Apr 25, 10:55 PM CDTHEAVY RAIN 0Anna, IL3 SMALL BRIDGES WASHED OUT - BOWER ROAD OFF OF HIGHWAY 127. STATE POND ROAD OFF OF HIGHWAY 146. DEPPER ROAD NEAR NEW HIGHWAY 51 TOWARD UNION/JACKSON COUNTY LINE.
Apr 25, 11:25 PM CDTFLASH FLOODAnna, ILNUMEROUS ROADWAYS UNDERWATER ACROSS THE COUNTY.
Apr 25, 11:44 PM CDTFLASH FLOOD1 W Pinckneyville, ILBRIDGE UNDER WATER WEST OF PINCKNEYVILLE IL. TRAFFIC BEING RE-ROUTED.
Apr 25, 11:50 PM CDTFLASH FLOODWest Frankfort, ILFLASH FLOODING IN WEST FRANKFORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WGUS53 KPAH 252346
FFWPAH
ILC003-055-065-077-081-087-127-145-151-153-165-181-191-199-KYC007-
039-075-105-145-MOC017-031-133-143-201-260545-
/O.NEW.KPAH.FF.W.0036.110425T2346Z-110426T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
  HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
  PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...
  WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
  EAST CENTRAL BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SCOTT COUNTY IN SOUTHEAST MISSOURI...
  ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  JACKSON COUNTY IN SOUTHERN ILLINOIS...
  JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  POPE COUNTY IN SOUTHERN ILLINOIS...
  PULASKI COUNTY IN SOUTHERN ILLINOIS...
  SALINE COUNTY IN SOUTHERN ILLINOIS...
  UNION COUNTY IN SOUTHERN ILLINOIS...
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  CARLISLE COUNTY IN WESTERN KENTUCKY...
  FULTON COUNTY IN WESTERN KENTUCKY...
  HICKMAN COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 1245 AM CDT.

* AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LINE OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY FLOODING RAINS 
  WERE MOVING INTO WESTERN PORTIONS OF THE WARNED AREA. RADAR
  ESTIMATES RAINFALL RATES AS MUCH AS ONE TO TWO INCHES AN HOUR.

* LOCATIONS IN THE WARNING INCLUDE...
  CAPE GIRARDEAU...
  JACKSON...
  SIKESTON...
  NEW MADRID...
  MOUNT VERNON...
  PINCKNEYVILLE...
  FAIRFIELD...
  WEST FRANKFORT...
  CARBONDALE...
  HERRIN...
  MARION...
  HARRISBURG...
  ANNA...
  VIENNA...
  CAIRO...
  METROPOLIS...
  PADUCAH...
  LA CENTER...
  BARDWELL...
  HICKMAN...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 ARE POSSIBLE IN THE WARNED 
AREA THROUGH 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3638 8997 3662 8996 3668 8971 3760 8986
      3757 8952 3782 8969 3821 8960 3822 8917
      3847 8915 3848 8871 3861 8870 3861 8815
      3826 8822 3825 8837 3730 8851 3715 8842
      3707 8856 3695 8850 3695 8882 3649 8881

$$
1 follow-up statement
441 
WGUS73 KPAH 260415
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1115 PM CDT MON APR 25 2011

ILC003-055-065-077-081-087-127-145-151-153-165-181-191-199-KYC007-
039-075-105-145-MOC017-031-133-143-201-260545-
/O.CON.KPAH.FF.W.0036.000000T0000Z-110426T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-UNION IL-POPE IL-
WILLIAMSON IL-SALINE IL-JACKSON IL-FRANKLIN IL-PERRY IL-HAMILTON IL-
JEFFERSON IL-WAYNE IL-BALLARD KY-MCCRACKEN KY-CARLISLE KY-HICKMAN KY-
SCOTT MO-BOLLINGER MO-CAPE GIRARDEAU MO-MISSISSIPPI MO-NEW MADRID MO-
FULTON KY-
1115 PM CDT MON APR 25 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
WAYNE...JEFFERSON...HAMILTON...PERRY AND FRANKLIN COUNTIES IN SOUTH
CENTRAL ILLINOIS...AND JACKSON...SALINE...WILLIAMSON...POPE...
UNION...JOHNSON...MASSAC...ALEXANDER AND PULASKI COUNTIES IN SOUTHERN
ILLINOIS...AND FULTON...HICKMAN...CARLISLE...MCCRACKEN AND BALLARD
COUNTIES IN WESTERN KENTUCKY...AND NEW MADRID...MISSISSIPPI...CAPE
GIRARDEAU...BOLLINGER AND SCOTT COUNTIES IN SOUTHEAST MISSOURI...

AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST 
MISSOURI...SOUTHERN ILLINOIS...AND FAR WEST KENTUCKY.  THUNDERSTORMS 
AT THE LEADING EDGE OF THE PRECIPITATION COULD PRODUCE AN INCH AND A 
HALF OR MORE RAINFALL IN AN HOUR.  BEHIND THE LEADING EDGE...HOURLY 
RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN INCH WILL BE 
POSSIBLE MUCH OF THE NIGHT.

THE UNION COUNTY ILLINOIS SHERIFF'S OFFICE REPORTED REPORTED THREE 
SMALL BRIDGES WASHED OUT IN THE COUNTY...WITH ONE ON BOWER ROAD AT 
HIGHWAY 127...ONE ON STATE POND ROAD OFF HIGHWAY 146...AND ONE ON 
DEPPER ROAD OFF HIGHWAY 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND. DO NOT DRIVE AROUND BARRIERS.

&&

LAT...LON 3638 8997 3662 8996 3668 8971 3760 8986
      3757 8952 3782 8969 3821 8960 3822 8917
      3847 8915 3848 8871 3861 8870 3861 8815
      3826 8822 3825 8837 3730 8851 3715 8842
      3707 8856 3695 8850 3695 8882 3649 8881

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 1:52 PM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, Apr 25, 1:52 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
152 PM CDT MON APR 25 2011

.DISCUSSION...
1 ROUND OF SHOWERS/STORMS PASSING NOW AND ANOTHER ROUND IS JUST
UPSTREAM...POISED TO ENTER LATER THIS EVENING AND OVERNIGHT AS WE
WARM SECTOR. BETTER CHANCE OF THUNDER WILL COME THEN...AS WE
DESTABILIZE. MAIN THRUST WILL CERTAINLY BE HEAVY RAIN WITH STILL
HIGH PWS AND WALL-TO-WALL PCPN LOOKING UPSTREAM. ANOTHER 2-3" THRU
TONIGHT-EARLY TOMORROW AM CAN BE EXPECTED. THEN AFTER A GENERAL
LULL IN WX TUESDAY...ATMOSPHERE RECHARGES WITH MORE OVERRUNNING
PCPN OVERWHELMING FA TUESDAY NIGHT-WEDNESDAY. MAY SEE ANOTHER 2-3"
SWATH DEVELOP/MOVE OVERHEAD. THIS WILL EXAGGERATE ALREADY ONGOING
FLOODING AND CONTINUE TO THRUST MAJOR-RECORD FLOOD LEVELS HERE.
FLASH FLOOD WATCH HEADLINE RUNNING THRU THE DAY WEDNESDAY
CERTAINLY LOOKS TO STILL BE GOOD THIS PACKAGE WITH NO RESPITE IN
SIGHT SAVE FOR THE TUESDAY RECHARGING LULL. KEEP IN MIND SLGT RISK
CONTINUES AS WELL...INCLUDING POTENTIAL FOR HIGH WINDS/LARGE HAIL
AND ISOLATED TORNADOES.

LARGE CYCLONE FINALLY LIFTS BULK OF MRH/UVM FIELD NORTH AND EAST
BY WEDNESDAY NIGHT-THURSDAY. RESULTANT POST SYSTEM ZONAL-NWLY FLOW
ACTION WILL MEAN DRY WEATHER FOR US THURSDAY-FRIDAY AND INTO FIRST
HALF OF SATURDAY POSSIBLY. ANOTHER FROPA-RELATED CHANCE OF PCPN
THEN COMES IN LATER SAT-SAT NIGHT-EARLY SUNDAY...BUT THIS SYSTEM
SHOULD MOVE ON THRU WEST-TO-EAST AND NOT OFFER NEARLY THE QPF AS
HAS BEEN FELT RECENTLY. MORE RECOVERY SLATED POST SUNDAY SYSTEM
PASSAGE WITH DRY WEATHER FORECAST FOR EARLY NEXT WEEK AS WELL.

&&

.AVIATION...
LOW VFR CIGS WILL OCCASIONALLY DROP TO MVFR WITH EACH ROUND OF
SHOWERS/STORMS...AND MAY FLIRT WITH IFR AT TIMES. MID AFTERNOON
PASSING ROUND OF STORMS WILL BE FOLLOWED BY A MID EVENING ROUND
AND THEN ANOTHER LATE NIGHT ROUND. VSBYS MAY DROP TO MVFR OR BLO
DEPENDING UPON PASSAGE OF STORM CENTER. WILL KEEP VCTS IN FORECAST
ONCE WE WARM SECTOR THIS EVENING...SLYS GUSTING TO NEAR 20KTS AT
TIMES. GENERAL LULL IN PCPN WILL BE FELT TOMORROW BEFORE NEXT BIG
ROUND COMES TOMORROW NIGHT-WED.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 25, 2:46 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
246 PM CDT MON APR 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-260900-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
246 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING
TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE
QUAD STATE REGION. ANY THUNDERSTORMS THAT DEVELOP THROUGH TONIGHT
COULD PRODUCE FLASH FLOODING IN A VERY SHORT PERIOD OF TIME.

IN ADDITION...A SLIGHT RISK OF SEVERE THUNDERSTORMS COVERS THE
ENTIRE QUAD STATE. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW
TORNADOES WILL ALL BE POSSIBLE IN ADDITION TO VERY HEAVY RAINFALL
DEADLY LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
800 PM FOR THE FAR SOUTHEAST PENNYRILE OF WESTERN KENTUCKY. REFER
TO THE WATCH FOR DETAILS.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL.
REFER TO OUR WEB PAGE AT WEATHER.GOV/PAH TO SEE ALL THE FLOOD
PRODUCTS AND DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE INTO MID WEEK. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. THOUGH IT APPEARS THERE MAY
BE A BREAK FOR MUCH OF THE AREA DURING THE DAY TUESDAY...
WIDESPREAD HEAVY RAINFALL AND POSSIBLY MORE SEVERE THUNDERSTORMS
ARE EXPECTED TO RETURN TUESDAY NIGHT INTO WEDNESDAY. AN ADDITIONAL
4 TO 7 INCHES OF RAINFALL IS POSSIBLE THROUGH MID WEEK...BRINGING
5 DAY RAINFALL TOTALS SINCE LAST FRIDAY INTO THE 10 TO 15 INCH
RANGE. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS IS A PARTICULARLY
DANGEROUS SITUATION.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME
RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE
INFORMATION... PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB
PAGE AT WEATHER.GOV/PAH.

THE WIND LATE TUESDAY NIGHT AND WEDNESDAY COULD BECOME A HAZARD AS
THE SURFACE LOW PRESSURE SYSTEM SWEEPS ACROSS THE AREA. GUSTS INTO
THE 30 TO 40 MPH RANGE MAY BE COMMON AS THE SYSTEM DEEPENS UPON
ITS PUSH ACROSS AND OUT OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED...AND
SPOTTERS MAY BE NEEDED LATER TONIGHT TOO. CONTINUED REPORTS OF
FLOODING AND HEAVY RAINFALL ARE ENCOURAGED AS WELL.

In the hours before

Local storm report, Apr 25, 5:34 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
534 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     FUNNEL CLOUD     7 SE DONIPHAN           36.55N 90.73W
04/25/2011                   RIPLEY             MO   FIRE DEPT/RESCUE

            RAIN WRAPPED

&&

RLS
Local storm report, Apr 25, 5:49 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
549 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     FUNNEL CLOUD     1 W POPLAR BLUFF        36.76N 90.43W
04/25/2011                   BUTLER             MO   TRAINED SPOTTER

&&

JIMP
Local storm report, Apr 25, 5:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
550 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FUNNEL CLOUD     POPLAR BLUFF            36.76N 90.41W
04/25/2011                   BUTLER             MO   TRAINED SPOTTER

&&

RLS
Local storm report, Apr 25, 6:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
631 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     1 W CLUBB               37.23N 90.40W
04/25/2011                   WAYNE              MO   LAW ENFORCEMENT

            NUMEROUS POWER POLES SNAPPED. 1 BARN STRUCTURALLY
            DAMAGED.

&&

RLS
Local storm report, Apr 25, 6:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
642 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     FUNNEL CLOUD     7 N MARBLE HILL         37.40N 89.98W
04/25/2011                   BOLLINGER          MO   EMERGENCY MNGR

            SPOTTER FOLLOWING FUNNEL CLOUD AS IT MOVES TO THE
            NORTHEAST.

&&

RLS
Local storm report, Apr 25, 6:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
644 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     2 S MARBLE HILL         37.27N 89.98W
04/25/2011  M60 MPH          BOLLINGER          MO   EMERGENCY MNGR

            ALSO A REPORT OF A POSSIBLE TORNADO TOUCHDOWN AT HWY 34
            AND HWY DD

&&

RLS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard31 min
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningPAHRipley22 min
Apr 24, 9:55 PM CDTAreal Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more59 hr
Apr 24, 10:05 PM CDTSevere Thunderstorm WarningPAHButler25 min
Apr 24, 10:32 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard43 min
Apr 24, 11:05 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Mississippi, Scott40 min
Apr 24, 11:17 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard28 min
Apr 24, 11:48 PM CDTFlash Flood WarningPAHCape Girardeau, Scott3 hr
Apr 25, 12:39 AM CDTFlash Flood WarningPAHMississippi2 hr
Apr 25, 1:26 AM CDTFlash Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, New Madrid, Perry and 3 more3 hr
Apr 25, 3:51 AM CDTFlash Flood WarningPAHCape Girardeau, Mississippi, New Madrid, Scott3 hr
Apr 25, 9:32 AM CDTFlash Flood WarningPAHButler4 hr
Apr 25, 1:30 PM CDTFlash Flood WarningPAHButler6 hr
Apr 25, 4:38 PM CDTFlash Flood Warning EmergencyPAHBollinger, Butler, Carter, Perry, Ripley, Stoddard and 1 more5 hr
Apr 25, 4:54 PM CDTSevere Thunderstorm WarningPAHRipley66 min
Apr 25, 5:12 PM CDTTornado WarningPAHRipley33 min
Apr 25, 5:24 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne51 min
Apr 25, 5:32 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne73 min
Apr 25, 5:38 PM CDTTornado WarningPAHButler, Ripley, Wayne37 min
Apr 25, 5:52 PM CDTTornado WarningPAHButler, Stoddard, Wayne23 min
Apr 25, 6:01 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry59 min
Apr 25, 6:11 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Wayne34 min
Apr 25, 6:41 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry34 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningPAHCape Girardeau48 min
Apr 25, 12:06 AM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson17 min
Apr 25, 12:58 AM CDTFlash Flood WarningPAHEdwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more3 hr
Apr 25, 5:21 AM CDTFlash Flood WarningPAHGallatin, Hardin, Massac, Pope, Saline3 hr
Apr 25, 6:16 AM CDTFlash Flood WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 3 more4 hr
Apr 25, 3:06 PM CDTTornado WarningPAHCalloway, Trigg39 min
Apr 25, 3:18 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Graves, Hopkins, Lyon and 4 more3 hr
Apr 25, 3:45 PM CDTTornado WarningPAHChristian, Todd, Trigg45 min
Apr 25, 4:29 PM CDTTornado WarningPAHChristian, Muhlenberg, Todd34 min
Apr 25, 4:44 PM CDTTornado WarningPAHMuhlenberg16 min
Apr 25, 4:48 PM CDTSevere Thunderstorm WarningPAHDaviess, McLean, Muhlenberg42 min
Apr 25, 4:58 PM CDTFlash Flood WarningPAHDaviess, Henderson, Hopkins, McLean, Webster118 min

Nearby

Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Missouri, 2011Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.